A. Choudhury

D.H Road, Sarisha WestBengal743368, India
Department of Physics, Diamond Harbour Women's Uni


Esen O., Choudhury A. G., Guha P., Gümral H.
Superintegrable Cases of Four-dimensional Dynamical Systems
2016, vol. 21, no. 2, pp.  175-188
Degenerate tri-Hamiltonian structures of the Shivamoggi and generalized Raychaudhuri equations are exhibited. For certain specific values of the parameters, it is shown that hyperchaotic Lü and Qi systems are superintegrable and admit tri-Hamiltonian structures.
Keywords: first integrals, Darboux polynomials, Jacobi’s last multiplier, 4D Poisson structures, tri-Hamiltonian structures, Shivamoggi equations, generalized Raychaudhuri equations, Lü system and Qi system
Citation: Esen O., Choudhury A. G., Guha P., Gümral H.,  Superintegrable Cases of Four-dimensional Dynamical Systems, Regular and Chaotic Dynamics, 2016, vol. 21, no. 2, pp. 175-188

Back to the list